Convergent isocrystals on simply connected varieties
Annales de l'Institut Fourier, Volume 68 (2018) no. 5, pp. 2109-2148.

It is conjectured by de Jong that, if X is a connected smooth projective variety over an algebraically closed field k of characteristic p>0 with trivial étale fundamental group, any isocrystal on X is constant. We prove this conjecture under certain additional assumptions.

de Jong a conjecturé que sur une variété lisse projective connexe sur un corps algébriquement clos de caractéristique p>0, de groupe fondamental étale trivial, tout isocristal est constant. Nous prouvons cette conjecture sous certaines hypothèses supplémentaires.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3204
Classification: 14F10,  14D20
Keywords: isocrystals, simply connected varieties
License: CC-BY-ND 4.0
@article{AIF_2018__68_5_2109_0,
     author = {Esnault, H\'el\`ene and Shiho, Atsushi},
     title = {Convergent isocrystals on simply connected varieties},
     journal = {Annales de l'Institut Fourier},
     pages = {2109--2148},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {5},
     year = {2018},
     doi = {10.5802/aif.3204},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3204/}
}
TY  - JOUR
TI  - Convergent isocrystals on simply connected varieties
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 2109
EP  - 2148
VL  - 68
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3204/
UR  - https://doi.org/10.5802/aif.3204
DO  - 10.5802/aif.3204
LA  - en
ID  - AIF_2018__68_5_2109_0
ER  - 
%0 Journal Article
%T Convergent isocrystals on simply connected varieties
%J Annales de l'Institut Fourier
%D 2018
%P 2109-2148
%V 68
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3204
%R 10.5802/aif.3204
%G en
%F AIF_2018__68_5_2109_0
Esnault, Hélène; Shiho, Atsushi. Convergent isocrystals on simply connected varieties. Annales de l'Institut Fourier, Volume 68 (2018) no. 5, pp. 2109-2148. doi : 10.5802/aif.3204. https://aif.centre-mersenne.org/articles/10.5802/aif.3204/

[1] Artin, Michael Théorème de changement de base pour un morphisme lisse, et applications, Théorie des Topos et Cohomologie Étale des Schémas (SGA4 XVI) (Lecture Notes in Math.) Tome 305 (1973), pp. 206-249 | Zbl

[2] Berthelot, Pierre Cohomologie cristalline des schémas de caractéristique p>0, Lecture Notes in Math., Tome 407, Springer, 1974 | Zbl

[3] Berthelot, Pierre Cohomologie rigide et cohomologie rigide à supports propres : première partie, prépublication de l’IRMAR (1996), pp. 1-91

[4] Berthelot, Pierre 𝒟-modules arithmétiques I: Opérateurs différentiels de niveau fini, Ann. Sci. Éc. Norm. Supér., Tome 29 (1996) no. 2, pp. 185-272 | Zbl

[5] Berthelot, Pierre 𝒟-modules arithmétiques II: Descente par Frobenius, Mém. Soc. Math. Fr., Nouv. Sér., Tome 81 (2000), pp. 1-136 | Zbl

[6] Berthelot, Pierre A note on Frobenius divided modules in mixed characteristics, Bull. Soc. Math. Fr., Tome 140 (2012) no. 3, pp. 441-458 | Zbl

[7] Berthelot, Pierre; Ogus, Arthur Notes on crystalline cohomology, Mathematical Notes, Princeton University Press, 1978 | Zbl

[8] Crew, Richard F-isocrystals and p-adic representations, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) (Proceedings of Symposia in Pure Mathematics) Tome 46 (1987), pp. 111-138 | Zbl

[9] Esnault, Hélène; Mehta, Vikram Simply connected projective manifolds in characteristic p>0 have no nontrivial stratified bundles, Invent. Math., Tome 181 (2010) no. 3, pp. 449-465 | Zbl

[10] Esnault, Hélène; Shiho, Atsushi Chern classes of crystals (to appear in Trans. Am. Math. Soc.)

[11] Gieseker, David Flat vector bundles and the fundamental group in non-zero characteristics, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Tome 2 (1975), pp. 1-31 | Zbl

[12] Gros, Michel Classes de Chern et classes de cycles en cohomologie de Hodge-Witt logarithmique, Mém. Soc. Math. Fr., Nouv. Sér., Tome 21 (1985), pp. 1-87 | Zbl

[13] Grothendieck, Alexander Éléments de géométrie algébrique. IV: Étude locale des schémas et des morphismes de schémas (Quatrième partie), Publ. Math., Inst. Hautes Étud. Sci., Tome 32 (1967), pp. 5-361 | Zbl

[14] Grothendieck, Alexander Crystals and de Rham cohomology of schemes, Dix Exposés sur la Cohomologie des Schémas (Advanced Studies Pure Math.) Tome 3 (1968), pp. 306-358 | Zbl

[15] Grothendieck, Alexander Représentations linéaires et compactifications profinies des groupes discrets, Manuscr. Math., Tome 2 (1970), pp. 375-396 | Zbl

[16] Grothendieck, Alexander Revêtements étales et groupe fondamental, Lecture Notes in Math., Tome 224, Springer, 1971 | Zbl

[17] Huybrechts, Daniel; Lehn, Manfred The geometry of moduli spaces of sheaves, Aspects of Mathematics, Tome E31, Vieweg, 1997 | Zbl

[18] Illusie, Luc Complexe de de Rham-Witt et cohomologie cristalline, Ann. Sci. Éc. Norm. Supér., Tome 12 (1979), pp. 501-661 | Zbl

[19] Langer, Adrian Semistable sheaves in mixed characteristics, Duke Math. J., Tome 124 (2004), pp. 571-586

[20] Langer, Adrian Semistable sheaves in positive characteristic, Ann. Math., Tome 159 (2004), pp. 251-276 | Zbl

[21] Langer, Adrian On the S-fundamental group scheme, Ann. Inst. Fourier, Tome 61 (2011), pp. 2077-2119 | Zbl

[22] Langer, Adrian Semistable modules over Lie algebroids in positive characteristic, Doc. Math., Tome 19 (2014), pp. 509-540 | Zbl

[23] Langer, Adrian Bogomolov’s inequality for Higgs sheaves in positive characteristic, Invent. Math., Tome 199 (2015), pp. 889-920 | Zbl

[24] Langer, Adrian Generic positivity and foliations in positive characteristic, Adv. Math., Tome 277 (2015), pp. 1-23 | Zbl

[25] Langton, Stacy G. Valuative criteria for families of vector bundles on algebraic varieties, Ann. Math., Tome 101 (1975), pp. 88-110 | Zbl

[26] Le Stum, Bernard Rigid cohomology, Cambridge Tracts in Mathematics, Tome 172, Cambridge University Press, 2007 | Zbl

[27] Malčev, Anatoliĭ On isomorphic matrix representations of infinite groups, Mat. Sb. N.S., Tome 8(50) (1940), pp. 405-422 | Zbl

[28] Mehta, Vikram; Ramanathan, A. Homogeneous bundles in characteristic p, Algebraic geometry—open problems (Ravello, 1982) (Lecture Notes in Math.) Tome 997 (1983), pp. 315-320 | Zbl

[29] Mumford, David Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, Tome 5, Oxford University Press, 1970 | Zbl

[30] Ogus, Arthur Cohomology of the infinitesimal site, Ann. Sci. Éc. Norm. Supér., Tome 8 (1975), pp. 295-318 | Zbl

[31] Ogus, Arthur F-isocrystals and de Rham cohomology II: Convergent isocrystals, Duke Math. J., Tome 51 (1984), pp. 765-850 | Zbl

[32] Ogus, Arthur The convergent topos in characteristic p, The Grothendieck Festschrift (Progress in Math.) Tome 88 (1990), pp. 133-162 | Zbl

[33] Ogus, Arthur; Vologodsky, Vitaly Nonabelian Hodge theory in characteristic p, Publ. Math., Inst. Hautes Étud. Sci., Tome 106 (2007), pp. 1-138 | Zbl

[34] Ramanan, Sundararaman; Ramanathan, A. Some remarks on the instability flag, Tohoku Math. J., Tome 36 (1984), pp. 269-291 | Zbl

[35] dos Santos, João P. P. Fundamental group schemes for stratified sheaves, J. Algebra, Tome 317 (2007) no. 2, pp. 691-713 | Zbl

[36] Shiho, Atsushi A note on convergent isocrystals on simply connected varieties (2014) (https://arxiv.org/abs/1411.0456)

Cited by Sources: